| Model Number |
N/A |
| Medical Device Problem Codes |
No Apparent Adverse Event (3189); Application Program Freezes or Fails to Launch (4031)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported that flashing lines, freezing up during use.Tm emailed back on 3/11/2026 advising the unit is also giving 3 new errors.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device was returned to the service facility for evaluation.During evaluation, the reported issue of flashing lines, freezing up during use is unconfirmed; the unit is giving a bright and clear image for the sr9.A video was provided for evaluation by the customer, which did show flashing lines through the image, however the customer's probe was not provided for evaluation.The root cause of the reported failure is inconclusive as the reported issue could not be reproduced during evaluation.